# SDR LR7A2022062403137

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3988503
- Condition: Dented
- Component: Outer Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5712, FOUND THE RH OUTER WING LOWER SURFACE (LOWER FORWARD PANEL) DENTED AT OWS544R, FS529, WL257 / REPAIRED IAW LAC MEA 382-57-22-062.    NR# 1000688507.
